Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 32, NWS Tallahassee, FL

March 9, 200816 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Mar 9, 2008, 3:11 AM CDT for 16 counties in Florida. It took effect at Mar 10, 2008, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 9, 2008, 3:11 AM CDT (08:11 UTC)
In effect from
Mar 10, 2008, 1:00 PM CDT
Expired
Mar 10, 2008, 6:00 PM CDT
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2151 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 090811
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
411 AM EDT SUN MAR 9 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA
BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND AND EASTERN
PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...A DRY AIR MASS WILL REMAIN IN PLACE ACROSS THE
DEEP SOUTH THROUGH MONDAY. HUMIDITY VALUES WILL DROP WELL BELOW
35 PERCENT OVER THE FLORIDA ZONES THIS AFTERNOON AND AGAIN MONDAY
AFTERNOON...MEETING RED FLAG CRITERIA BOTH DAYS. ACROSS
SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA...HUMIDITY VALUES MAY
DROP BELOW 25 PERCENT FOR 2 TO 3 HOURS THE NEXT TWO AFTERNOONS.
MOISTURE LEVELS WILL INCREASE TUESDAY AS A WEAK FRONTAL SYSTEM
APPROACHES THE AREA.

ALZ065>069-GAZ120>131-142>148-155>161-090915-
/O.CAN.KTAE.FW.A.0028.080309T1800Z-080309T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
411 AM EDT SUN MAR 9 2008 /311 AM CDT SUN MAR 9 2008/

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH. 

HUMIDITY VALUES MAY DROP BELOW 25 PERCENT FOR 2 TO 3 HOURS.

$$

FLZ007-009>019-026>029-034-100900-
/O.UPG.KTAE.FW.A.0029.080310T1800Z-080310T2300Z/
/O.NEW.KTAE.FW.W.0032.080310T1800Z-080310T2300Z/
/O.CON.KTAE.FW.W.0031.080309T1700Z-080310T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
411 AM EDT SUN MAR 9 2008 /311 AM CDT SUN MAR 9 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT
/6 PM CDT/ MONDAY.

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING.


A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
ENHANCE FIRE GROWTH POTENTIAL.

$$

CAMP
3 follow-up statements
000 
WWUS82 KTAE 091859
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
259 PM EDT SUN MAR 9 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS 
EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND
DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ UNTIL 
7 PM EDT /6 PM CDT/ MONDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY 
BELOW 35 PERCENT...

.DISCUSSION...A STRONG AREA OF HIGH PRESSURE WILL REMAIN OVER THE 
REGION THIS AFTERNOON KEEPING A DRY AIRMASS IN PLACE. THIS HIGH
PRESSURE AREA WILL GRADUALLY MOVE EASTWARD TOMORROW...WITH THE LOCAL
AIRMASS ONLY MOISTENING SLIGHTLY. THE DRYNESS OF THE AIRMASS AND WARM
AFTERNOON TEMPERATURES WILL PRODUCE RED FLAG CONDITIONS FOR THIS
AFTERNOON AND MONDAY AFTERNOON.

FLZ007-009>019-026>029-034-101130-
/O.CON.KTAE.FW.W.0031.000000T0000Z-080310T0000Z/
/O.CON.KTAE.FW.W.0032.080310T1800Z-080310T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
259 PM EDT SUN MAR 9 2008 /159 PM CDT SUN MAR 9 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
7 PM EDT /6 PM CDT/ MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT
/1 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

38-GODSEY
000 
WWUS82 KTAE 100012
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
812 PM EDT SUN MAR 9 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
UNTIL 7 PM EDT /6 PM CDT/ MONDAY FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...A STRONG AREA OF HIGH PRESSURE WILL REMAIN OVER THE
REGION THIS EVENING KEEPING A DRY AIRMASS IN PLACE. THIS HIGH
PRESSURE AREA WILL GRADUALLY MOVE EASTWARD TOMORROW...WITH THE
LOCAL AIRMASS ONLY MOISTENING SLIGHTLY. THE DRYNESS OF THE AIRMASS
AND WARM AFTERNOON TEMPERATURES WILL PRODUCE RED FLAG CONDITIONS
FOR THIS AFTERNOON AND MONDAY AFTERNOON.

FLZ007-009>019-026>029-034-100945-
/O.EXP.KTAE.FW.W.0031.000000T0000Z-080310T0000Z/
/O.CON.KTAE.FW.W.0032.080310T1800Z-080310T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
812 PM EDT SUN MAR 9 2008 /712 PM CDT SUN MAR 9 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
7 PM EDT /6 PM CDT/ MONDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/
MONDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

BLOCK
000 
WWUS82 KTAE 100846
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
446 AM EDT MON MAR 10 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR MOST 
OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE WILL REMAIN OVER THE REGION TODAY.
EASTERLY WINDS WILL MODIFY THE AIR MASS SLIGHTLY...HOWEVER THE
MILD TEMPERATURES WILL PRODUCE RED FLAG CONDITIONS FOR MUCH 0F
THE INTERIOR THIS AFTERNOON.

FLZ014-015-101000-
/O.CAN.KTAE.FW.W.0032.080310T1800Z-080310T2300Z/
GULF-FRANKLIN-
446 AM EDT MON MAR 10 2008 /346 AM CDT MON MAR 10 2008/

...RED FLAG WARNING IS CANCELLED THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR THIS AFTERNOON AS MINIMUM RELATIVE HUMIDITIES WILL
REMAIN ABOVE 35 PERCENT.

$$

FLZ007-009>013-016>019-026>029-034-102300-
/O.CON.KTAE.FW.W.0032.080310T1800Z-080310T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
446 AM EDT MON MAR 10 2008 /346 AM CDT MON MAR 10 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE THE FIRE GROWTH POTENTIAL.

$$

JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 9, 12:41 AM CST, 1 hour 30 minutes earlier.

Area forecast discussion, Mar 9, 12:41 AM CST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...CORRECTED.
NATIONAL WEATHER SERVICE TALLAHASSEE FL
141 AM EST SUN MAR 9 2008

.SHORT TERM...(TODAY-TUESDAY)
THE HIGH PRESSURE SYSTEM OVERHEAD WILL BEGIN SHIFT EAST AND OFF
THE EAST COAST WITH A VERY WEAK RIDGE AXIS EXTENDING WEST ACROSS
THE AREA TODAY INTO MONDAY. THE GRADIENT WILL REMAIN VERY WEAK
RESULTING IN LIGHT WINDS ACROSS THE CWA THROUGH THE PERIOD.
AFTERNOON HIGHS TODAY WILL ONLY REACH THE LOW TO MID 60S WITH THE
COOL AND DRY AIRMASS STILL IN PLACE ACROSS THE REGION. LATE
TONIGHT INTO EARLY MONDAY MORNING WILL BE THE LAST NIGHT WITH
TEMPERATURES DROPPING DOWN TO BELOW NORMAL...33 TO 37 DEGREES.
ISOLATED AREAS OR COOL SPOTS AWAY FROM THE CITIES MAY OBSERVE
OVERNIGHT LOWS BRIEFLY DROPPING TO OR JUST BELOW THE FREEZING POINT
BY DAYBREAK MONDAY. ON MONDAY...THE AIRMASS WILL BEGIN TO MODIFY
QUITE A BIT WITH THE AFTERNOON TEMPERATURES COMING BACK UP TOWARD
NORMAL OR AROUND 70 DEGREES. MONDAY NIGHT INTO TUESDAY...THE MODELS
SHOW A VERY WEAK TROUGH OR COLD FRONT ASSOCIATED WITH A SHORTWAVE
PUSHING SOUTH TOWARD THE AREA. INCREASING CLOUD COVERAGE MONDAY
NIGHT INTO TUESDAY WILL LIKELY BE THE ONLY NOTICEABLE CHANGE AS THIS
BOUNDARY APPROACHES FROM THE NORTH.

.LONG TERM...WEAK SHORTWAVE TO PASS ACROSS AREA LATE TUESDAY INTO
EARLY WEDNESDAY. MAY SEE A FEW SHOWERS WITH THIS SYSTEM BUT EXPECT
NO MORE THAN ISOLATED COVERAGE. MODELS DISAGREE WITH WITH LATE
WEEK SYSTEM...WITH GFS STRONGER AND MUCH FURTHER SOUTH WITH SFC
LOW. HAVE GONE CLOSER TO WEAKER ECMWF FOR NOW WITH CHANCE POPS.
OTHERWISE...LONG RANGE APPEARS TO BE RATHER TRANQUIL WITH NEAR
NORMAL TEMPERATURES.

&&

.AVIATION...HIGH PRESSURE IN CONTROL TODAY. VFR CONDITIONS WITH
LIGHT WINDS ANTICIPATED THROUGH TONIGHT.

&&

.MARINE...EXPECT THE GRADIENT TO REMAIN QUITE WEAK THROUGH THE MID
WEEK AS A HIGH PRESSURE REMAINS IN CONTROL. THIS WILL RESULT IN
LIGHT WINDS AND LOW SEAS THROUGH THE PERIOD. THE 3 TO 5 FT SEAS
THAT REMAIN ACROSS THE OFFSHORE WATERS FROM YESTERDAYS STRONG NW
WINDS WILL CONTINUE TO TREND DOWN THROUGH THE MORNING HOURS TODAY.

&&

.FIRE WEATHER...RH GRIDS ONLY INDICATE 1 TO 2 HOURS OF RH BELOW 25
PERCENT OVER GA/AL TODAY SO WILL DROP FIRE WEATHER WATCH FOR THIS
AFTERNOON. FLORIDA ZONES SHOULD HAVE NO TROUBLE REACHING CRITERIA
TODAY. SIMILAR SITUATION FOR MONDAY WITH FLORIDA EASILY REACHING
CRITERIA AND GA/AL ONLY DROPPING BELOW 25 PERCENT FOR AN HOUR OR
TWO. WILL UPGRADE WATCH TO WARNING MONDAY FOR FLORIDA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  62  33  69  40  69 /   0   0   0  10  10
PANAMA CITY  61  42  68  47  67 /   0   0   0  10  10
DOTHAN       62  36  69  42  67 /   0   0   0  10  10
ALBANY       59  33  68  40  67 /   0   0   0  10  10
VALDOSTA     61  33  71  42  69 /   0   0   0  10  10
CROSS CITY   65  34  72  44  72 /   0   0   0  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING UNTIL 8 AM CDT THIS MORNING FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     FIRE WEATHER WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THIS
     AFTERNOON FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
     HENRY...HOUSTON.

GA...FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     FIRE WEATHER WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH THIS
     EVENING FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
     BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
     DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
     LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

FL...FREEZE WARNING UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM
     EDT /7 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/
     MONDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...NONE.
&&

CAMP/GIBBS
Hazardous weather outlook, Mar 9, 1:39 AM CST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 AM EDT SUN MAR 9 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-101000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
339 AM EDT SUN MAR 9 2008 /139 AM CST SUN MAR 9 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS
MORNING...

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HIGH PRESSURE WILL
REMAIN IN CONTROL INTO THE UPCOMING WEEK. WITH THE COOL AND DRY
AIRMASS STILL IN PLACE THE AFTERNOON HIGHS ARE ONLY EXPECTED TO
REACH THE LOW 60S TODAY. THE OVERNIGHT LOWS TONIGHT WILL ONCE
AGAIN DROP DOWN INTO THE 30S. ALTHOUGH MOST OF THE AREA WILL
REMAIN ABOVE FREEZING...ISOLATED AREAS AWAY FROM THE CITIES MAY
BRIEFLY DROP TO OR SLIGHTLY BELOW THE FREEZING POINT BY DAYBREAK
MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

EXPECT THE TEMPERATURES TO MODERATE BACK TO AROUND NORMAL THROUGH
THE MID WEEK AS THE HIGH PRESSURE OVERHEAD SHIFTS EAST AND OFF THE
SOUTHEAST COAST. ANOTHER COLD FRONT WILL APPROACH FROM THE WEST
LATER IN THE WEEK BRINGING AN INCREASING CHANCE FOR SHOWERS AND
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.